# SDR UPS07651170

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:ETOP SMELL OF BURNING RUBBER AFTER T/O.  BOTH PACKS SMELLED OF PAINT BEFORE T/O.  REMOVED AND REPLACED NR 1 ENGINE PER T/C 6002.  NO ODD ODOR BEFORE, DURING OR AFTER ENGINE RUN.
